Acne Pill Killed My Sexual Desire & Vaginal Lubrication

Thu, 05/23/2013 - 08:09
Submitted by Betty Dodson

Hi I'm a 16 year old girl and around 8 months ago I went on the pill dianette to try to control my acne. I was a little bit apprehensive because I'd heard that it can be a dangerous pill, but I thought that it would be worth it to clear my skin.

But I got a lot more than I bargained for because the side effects I experienced seem to have been very unusual. I got very very low and depressed about my self. Every day I just felt feelings of self loathing and I used to worry a lot about the way my body looks,especially my labia which I thought was way too big (I now understand how ridiculous that is).

Because of these feelings towards myself, while I was on the pill I didnt masturbate at all (whereas before going on the pill I masturbated a lot) because I just didnt want to touch myself (I thought I was abnormal), I really worked myself up about it. My mum made me come off the pill because every night I was crying for no reason and I couldnt control my emotions really.

But when I came off the pill within the first few days my libido dropped to zero, I didnt feel any arousal whatsoever, whereas before going on the pill I was very very horny. This just made me feel worse because I thought that I was 'broken'. It took 3 months for my period to come back, and I thought that maybe my libido would come back as well then because of the hormones and everything, but that didnt happen.

I think that it's been 5 months now since I came off the pill and nothing's changed. I don't really get aroused, if I do it's a really weak feeling and even if I really concentrate on it I dont get any hornier. There's no point in masturbating because I dont feel any arousal and I just end up getting annoyed because I dont feel any buildup at all, and there's no way I would orgasm from it. I've only had an orgasm once when I was about 11, but before I masturbated anyway. But now I just feel like the odd one out, because I'm worried that when I'm with a guy I won't get turned on at all. I really don't know what to do anymore.

Dear W,

I too had acne as a teen. But back then, Big Pharma wasn't getting all of us hooked on one of their nasty drugs. I can't help but notice their biggest market is girls and women. Some days I think they are trying to thin out the herd by getting rid of us. My final solution to acne was to change my diet: No sugar or fried foods! It was a time like many teens go through with our newly activated hormones after our periods have just kicked in. This is temporary and doesn't last forever although at the time, I feared it was permanent. It's not!

I'm hoping you Googled the drug Dianette. It was banned in Europe after several girls died from blood clots. I'm happy to know you have stopped taking it. Don't worry about your lack of interest in sex. Chill out for now. And of all the things NOT to worry about is will a boy ever like you. Instead focus on the relationship you're having with yourself. There is nothing more appealing than a girl who likes herself, has a sense of humor and is fun to hang out with. This drug is so evil that it might take up to a year before your body fully recovers.

In the meantime, just do an overall genital massage with some organic oil like Almond or coconut covering your entire sex organ. Instead of making an effort to get turned on, just enjoy the pleasant sensations of your vulva massage. I know it's hard to visualize this right now, but try to remember you are a beautiful girl who will find her way and turn into a powerful woman who knows what she wants and gets it. Loving yourself will be your best medicine.

Dr. Betty

Liberating women one orgasm at a time

Comment viewing options

Select your preferred way to display the comments and click "Save settings" to activate your changes.

acne

Thu, 05/23/2013 - 17:10

Betty, it is super that you are giving people with acne dietary advice. If we realize that our skin is our largest organ, and an organ of elimination, acne starts to make sense. Your suggestions about cutting out sugar, etc, are excellent, and I would also suggest trying to add yogurt or active acidophilus capsules to one's diet. The last thing one needs is to add pharmaceuticals to a body that's already overloaded and is using the skin to eliminate toxins.

Post new comment

The content of this field is kept private and will not be shown publicly.
By submitting this form, you accept the Mollom privacy policy.